{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,6,27]],"date-time":"2026-06-27T23:50:51Z","timestamp":1782604251456,"version":"3.54.5"},"reference-count":17,"publisher":"Japan Endocrine Society","issue":"10","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Endocr J"],"published-print":{"date-parts":[[2019]]},"DOI":"10.1507\/endocrj.ej19-0076","type":"journal-article","created":{"date-parts":[[2019,6,18]],"date-time":"2019-06-18T18:03:04Z","timestamp":1560880984000},"page":"937-941","source":"Crossref","is-referenced-by-count":21,"title":["Nivolumab-induced hypophysitis causing secondary adrenal insufficiency after transient ACTH elevation"],"prefix":"10.1507","volume":"66","author":[{"given":"Tomonori","family":"Sekizaki","sequence":"first","affiliation":[{"name":"Department of Rheumatology, Endocrinology and Nephrology, Faculty of Medicine and Graduate School of Medicine, Hokkaido University, Sapporo, Japan"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Hiraku","family":"Kameda","sequence":"additional","affiliation":[{"name":"Department of Rheumatology, Endocrinology and Nephrology, Faculty of Medicine and Graduate School of Medicine, Hokkaido University, Sapporo, Japan"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Chiho","family":"Oba","sequence":"additional","affiliation":[{"name":"Department of Rheumatology, Endocrinology and Nephrology, Faculty of Medicine and Graduate School of Medicine, Hokkaido University, Sapporo, Japan"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Kyu","family":"Yong Cho","sequence":"additional","affiliation":[{"name":"Department of Rheumatology, Endocrinology and Nephrology, Faculty of Medicine and Graduate School of Medicine, Hokkaido University, Sapporo, Japan"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Akinobu","family":"Nakamura","sequence":"additional","affiliation":[{"name":"Department of Rheumatology, Endocrinology and Nephrology, Faculty of Medicine and Graduate School of Medicine, Hokkaido University, Sapporo, Japan"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Hideaki","family":"Miyoshi","sequence":"additional","affiliation":[{"name":"Department of Rheumatology, Endocrinology and Nephrology, Faculty of Medicine and Graduate School of Medicine, Hokkaido University, Sapporo, Japan"},{"name":"Division of Diabetes and Obesity, Faculty of Medicine and Graduate School of Medicine, Hokkaido University, Sapporo, Japan"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Takahiro","family":"Osawa","sequence":"additional","affiliation":[{"name":"Department of Renal and Genitourinary Surgery, Graduate School of Medicine, Hokkaido University, Sapporo, Japan"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Nobuo","family":"Shinohara","sequence":"additional","affiliation":[{"name":"Department of Renal and Genitourinary Surgery, Graduate School of Medicine, Hokkaido University, Sapporo, Japan"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Tatsuya","family":"Atsumi","sequence":"additional","affiliation":[{"name":"Department of Rheumatology, Endocrinology and Nephrology, Faculty of Medicine and Graduate School of Medicine, Hokkaido University, Sapporo, Japan"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"386","reference":[{"key":"1","doi-asserted-by":"crossref","unstructured":"1 Pennock GK, Chow LQ (2015) The evolving role of immune checkpoint inhibitors in cancer treatment. Oncologist 20: 812\u2013822.","DOI":"10.1634\/theoncologist.2014-0422"},{"key":"2","doi-asserted-by":"crossref","unstructured":"2 Michot JM, Bigenwald C, Champiat S, Collins M, Carbonnel F, et al. (2016) Immune-related adverse events with immune checkpoint blockade: a comprehensive review. Eur J Cancer 54: 139\u2013148.","DOI":"10.1016\/j.ejca.2015.11.016"},{"key":"3","doi-asserted-by":"crossref","unstructured":"3 Torino F, Barnabei A, Paragliola RM, Marchetti P, Salvatori R, et al. (2013) Endocrine side-effects of anti-cancer drugs: mAbs and pituitary dysfunction: clinical evidence and pathogenic hypotheses. Eur J Endocrinol 169: R153\u2013R164.","DOI":"10.1530\/EJE-13-0434"},{"key":"4","doi-asserted-by":"crossref","unstructured":"4 Faje AT, Sullivan R, Lawrence D, Tritos NA, Fadden R, et al. (2014) Ipilimumab-induced hypophysitis: a detailed longitudinal analysis in a large cohort of patients with metastatic melanoma. J Clin Endocrinol Metab 99: 4078\u20134085.","DOI":"10.1210\/jc.2014-2306"},{"key":"5","doi-asserted-by":"crossref","unstructured":"5 Okano Y, Satoh T, Horiguchi K, Toyoda M, Osaki A, et al. (2016) Nivolumab-induced hypophysitis in a patient with advanced malignant melanoma. Endocr J 63: 905\u2013912.","DOI":"10.1507\/endocrj.EJ16-0161"},{"key":"6","doi-asserted-by":"crossref","unstructured":"6 Kuru S, Khan N, Shaaban H (2017) Acute hypophysitis secondary to nivolumab immunotherapy in a patient with metastatic melanoma. Int J Crit Illn Inj Sci 7: 177\u2013180.","DOI":"10.4103\/IJCIIS.IJCIIS_15_17"},{"key":"7","doi-asserted-by":"crossref","unstructured":"7 Kitajima K, Ashida K, Wada N, Suetsugu R, Takeichi Y, et al. (2017) Isolated ACTH deficiency probably induced by autoimmune-related mechanism evoked with nivolumab. Jpn J Clin Oncol 47: 463\u2013466.","DOI":"10.1093\/jjco\/hyx018"},{"key":"8","doi-asserted-by":"publisher","unstructured":"8 Zeng MF, Chen LL, Ye HY, Gong W, Zhou LN, et al. (2017) Primary hypothyroidism and isolated ACTH deficiency induced by nivolumab therapy. Medicine 96: e8426.","DOI":"10.1097\/MD.0000000000008426"},{"key":"9","doi-asserted-by":"crossref","unstructured":"9 Takaya K, Sonoda M, Fuchigami A, Hiyoshi T (2017) Isolated adrenocorticotropic hormone deficiency caused by nivolumab in a patient with metastatic lung cancer. Intern Med 56: 2463\u20132469.","DOI":"10.2169\/internalmedicine.8548-16"},{"key":"10","doi-asserted-by":"crossref","unstructured":"10 Ohara N, Ohashi K, Fujisaki T, Oda C, Ikeda Y, et al. (2018) Isolated adrenocorticotropin deficiency due to nivolumab-induced hypophysitis in a patient with advanced lung adenocarcinoma: a case report and literature review. Intern Med 57: 527\u2013535.","DOI":"10.2169\/internalmedicine.9074-17"},{"key":"11","doi-asserted-by":"crossref","unstructured":"11 Lupu J, Pages C, Laly P, Delyon J, Laloi M, et al. (2017) Transient pituitary ACTH-dependent Cushing syndrome caused by an immune checkpoint inhibitor combination. Melanoma Res 27: 649\u2013652.","DOI":"10.1097\/CMR.0000000000000405"},{"key":"12","doi-asserted-by":"crossref","unstructured":"12 Cho KY, Miyoshi H, Nakamura A, Kurita T, Atsumi T (2017) Hyponatremia can be a powerful predictor of the development of isolated ACTH deficiency associated with nivolumab treatment. Endocr J 64: 235\u2013236.","DOI":"10.1507\/endocrj.EJ16-0596"},{"key":"13","doi-asserted-by":"crossref","unstructured":"13 Sznol M, Postow MA, Davies MJ, Pavlick AC, Plimack ER, et al. (2017) Endocrine-related adverse events associated with immune checkpoint blockade and expert insights on their management. Cancer Treat Rev 58: 70\u201376.","DOI":"10.1016\/j.ctrv.2017.06.002"},{"key":"14","doi-asserted-by":"crossref","unstructured":"14 Reincke M, Allolio B, Saeger W, Kaulen D, Winkelmann W (1987) A pituitary adenoma secreting high molecular weight adrenocorticotropin without evidence of Cushing\u2019s disease. J Clin Endocrinol Metab 65: 1296\u20131300.","DOI":"10.1210\/jcem-65-6-1296"},{"key":"15","doi-asserted-by":"crossref","unstructured":"15 Gewirtz G, Yalow RS (1974) Ectopic ACTH production in carcinoma of the lung. J Clin Invest 53: 1022\u20131032.","DOI":"10.1172\/JCI107639"},{"key":"16","doi-asserted-by":"crossref","unstructured":"16 Kobayashi A, Otsuka Y, Yoshizawa T, Tomita M, Asada H, et al. (2013) Severe hyponatremia caused by secondary adrenal insufficiency in a patient with giant pituitary prolactinoma. CEN Case Rep 2: 184\u2013189.","DOI":"10.1007\/s13730-013-0061-6"},{"key":"17","doi-asserted-by":"crossref","unstructured":"17 Akahori H (2012) Reversible impairment of the processing of proopiomelanocortin into ACTH in pituitary enlargement suspected of lymphocytic hypophysitis. Endocr J 59: 1121\u20131129.","DOI":"10.1507\/endocrj.EJ12-0161"}],"container-title":["Endocrine Journal"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.jstage.jst.go.jp\/article\/endocrj\/66\/10\/66_EJ19-0076\/_pdf","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2019,11,1]],"date-time":"2019-11-01T23:42:43Z","timestamp":1572651763000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.jstage.jst.go.jp\/article\/endocrj\/66\/10\/66_EJ19-0076\/_article"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2019]]},"references-count":17,"journal-issue":{"issue":"10","published-print":{"date-parts":[[2019]]}},"URL":"https:\/\/doi.org\/10.1507\/endocrj.ej19-0076","relation":{},"ISSN":["0918-8959","1348-4540"],"issn-type":[{"value":"0918-8959","type":"print"},{"value":"1348-4540","type":"electronic"}],"subject":[],"published":{"date-parts":[[2019]]}}}